×

zbMATH — the first resource for mathematics

Direct and inverse theorems of Jackson type in \(L^p\) spaces \((0<p<1)\). (English. Russian original) Zbl 0339.41014
Sov. Math., Dokl. 17, 39-42 (1976); translation from Dokl. Akad. Nauk SSSR 226, 44-47 (1976).
MSC:
41A50 Best approximation, Chebyshev systems
41A10 Approximation by polynomials
42A10 Trigonometric approximation
41A25 Rate of convergence, degree of approximation
26A16 Lipschitz (Hölder) classes
42C10 Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
PDF BibTeX XML Cite